# SDR IPXA2572369

- Difficulty date: March 7, 2012
- Submitted: March 16, 2012
- Operation: Air carrier
- Aircraft: N408UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23730
- Aircraft time: 27,598 hours, 19,074 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 143N545760
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CHECK, FLOORBOARD 231XCF HAS DAMAGED INSERTS.  REPLACED FLOORBOARD IAW EO B757-5320-9692-H.
